# SDR UPS98825844

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: L-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, MAIN ENTRY DOOR LWR FRAME HAS A CRACK AND DEEP GOUGE.  REPAIRED CRACKED FRAME IAW SRM 52-2-0 FIG 2.
